# SDR 03FDEA00115

- Difficulty date: February 7, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,319 hours, 24,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING APPROX 10,000 FT MSL NOTICED CABIN VVI FLUCTUATED BETWEEN CLIMB AND DESCENT.  AROUND 13,000 FT HEARD AND FELT 2 LOAD BANGS COMING FROM VICINITY OF FORWARD ENTRY DOOR.  DOOR WAS DIFFICULT TO CLOSE AND OPEN.  *S/D*  REPAIRED L1 DOOR UPPER AFT CORNER PER SRM 52-10-1 & 51-40-4.  NO OTHER ACTION WILL BE REQUIRED.
